MathSciNet Relay Station
MathSciNet bibliographic data
MR1297408 (95i:54049) 54H20 (54B20 54E40 54F15 54F50)
Kato, Hisao Chaotic continua of (continuum-wise) expansive homeomorphisms and chaos in the sense of Li and Yorke. Fund. Math. 145 (1994), no. 3, 261–279.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement